The decomposition method for continuous population models for single and interacting species. (English) Zbl 1062.92056

Summary: The Adomian decomposition method [see G. Adomian, Solving frontier problems of physics: the decomposition method. (1994; Zbl 0802.65122)] is applied to continuous population models for both single and interacting species. In comparison with existing techniques, the decomposition method is highly effective in terms of accuracy and rapid convergence. Analytical and numerical studies are presented.


92D25 Population dynamics (general)
65L99 Numerical methods for ordinary differential equations


Zbl 0802.65122
Full Text: DOI


[1] Adomian, G., Solving Frontier Problems of Physics: The Decomposition Method (1994), Kluwer-Academic Publishers: Kluwer-Academic Publishers Boston, MA · Zbl 0802.65122
[2] Adomian, G., Stochastic Systems (1983), Academic Press: Academic Press New York · Zbl 0504.60067
[3] Casasús, L.; Hayani, W. A., The decomposition method for ordinary differential equations with discontinuities, Appl. Math. Comput., 131, 245-251 (2002) · Zbl 1030.34012
[4] Wazwaz, A. M., The decomposition method applied to systems of partial differential equations and to the reaction-diffusion Brusselator model, Appl. Math. Comput., 110, 251-264 (2000) · Zbl 1023.65109
[5] Cherruault, Y.; Adomian, G., Decomposition methods: a new proof of convergence, Math. Comp. Model., 18, 103-106 (1993) · Zbl 0805.65057
[6] Kaya, D.; Yokus, A., A numerical comparison of partial solutions in the decomposition method for linear and nonlinear partial differential equations, Math. Comput. Simulat., 60, 507-512 (2002) · Zbl 1007.65078
[7] Kaya, D.; Aassila, M., An application for a generalized KdV equation by the decomposition method, Phys. Lett. A, 299, 201-206 (2002) · Zbl 0996.35061
[8] Cherniha, R. M., New Ansätze and exact solutions for nonlinear reaction-diffusion equations arising in mathematical biology, Sym. Nonlinear Math. Phys., 1, 138-146 (1997) · Zbl 0954.35038
[9] Fushchych, W.; Zhdanov, R., Antireduction and exact solutions of nonlinear heat equations, Nonlinear Math. Phys., 1, 1, 60-64 (1994) · Zbl 0954.35037
[10] Murray, J. D., Mathematical Biology (1993), Springer: Springer Berlin · Zbl 0779.92001
[11] Euler, M.; Euler, N., Symmetries for a class of explicitly space and time dependent (1+1)-dimensional wave equations, Sym. Nonlinear Math. Phys., 1, 70-78 (1997) · Zbl 0948.35081
[12] Pamuk, S., Qualitative analysis of a mathematical model for capillary formation in tumor angiogenesis, Math. Models Methods Appl. Sci., 13, 1, 19-33 (2003) · Zbl 1043.92014
[13] Levine, H. A.; Pamuk, S.; Sleeman, B. D.; Nilsen-Hamilton, M., Mathematical modeling of capillary formation and development in tumor angiogenesis: penetration into the stroma, Bull. Math. Biol., 63, 5, 801-863 (2001) · Zbl 1323.92029
[14] Sleeman, B. D.; Anderson, A. R.A.; Chaplin, M. A.J., A mathematical analysis of a model for capillary network formation in the absence of endothelial cell proliferation, Appl. Math. Lett., 12, 121-127 (1999) · Zbl 0963.92025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.